# SDR DHL2005805576

- Difficulty date: March 20, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Misdrilled
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY CLIP HAS A MISDRILLED HOLE OF 0.1875 AT STA 834.000 L-14L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-13-05, EO NR AST050220 DATED 03-08-05.  REMOVED DAMAGED CLIP IAW SRM 51-1-21 PG 1.  PERFORMED DETAIL VISUAL INSP.  NO CRACK FOUND.  FABRICATED NEW CLIP (AL7075T60.063) IAW EO NR AST050220, SRM 51-1-21 PG 1. (MS20470AD).
